# SDR DALA2024113011285

- Difficulty date: November 27, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: String
- Condition: Abnormal
- Location: Fr68 Upper Corne
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 STR10L AFT FACE FR68 UPPER CORNER AFT GALLEY AREA. CORRECTIVE ACTION: COMPLIED WITH ERA 607259-14AD REV. ORIGINAL. (0681549)
